# SDR FDEA201110104399

- Difficulty date: October 10, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA608097
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LATCH CUTOUT AREA MISREPAIRED.  CARRIED OUT REPAIR  PER EA 1-5230-154241. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
